# SDR IPXA2015102094983

- Difficulty date: September 29, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 16,927 hours, 11,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N260312
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-9, RT WING INBD MAIN FLAP T/E UPPER SURFACE DENT OUT OF LIMITS.  REPAIRED IAW SRM 57-53-01 AND 51-70-10.
